Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 25, No. 2, pp. 211-219 (2009)

Subordination Results for Certain Classes of Analytic Functions

Zhi-Gang Wang and R. Aghalary

Changsha University of Science and Technology, University of Urmia, P. R. China

Abstract: In the present paper, we derive some subordination results for certain classes of analytic functions by making use of a subordination theorem. Relevant connections of the results presented here with those obtained in earlier works are also pointed out.

Keywords: Analytic functions; Hadamard product (or Convolution); Subordination between analytic functions; Salagean operator

Classification (MSC2000): 30C45; 30C80

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2009 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition